Parallel-machine rescheduling with machine disruptions

Azizoglu M., Alagoz O.

IIE TRANSACTIONS, vol.37, no.12, pp.1113-1118, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 12
  • Publication Date: 2005
  • Doi Number: 10.1080/07408170500288133
  • Journal Name: IIE TRANSACTIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1113-1118
  • Middle East Technical University Affiliated: Yes


In this study we consider a rescheduling problem on identical parallel machines. The rescheduling is undertaken because of a period of unavailability on one of the machines. We consider the total flow time as an efficiency measure and stability is gauged in terms of the number of jobs processed on different machines in the original and new schedules. We show that all efficient schedules with respect to efficiency and stability measures can be generated in polynomial time.